# SDR UIEA2020020650190

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 200006037
- Condition: Malfunctioned
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE MODULATED FROM 0 PSI TO NORMAL @ 12,000 FT. LEFT DUCT INDICATED 0 PSI @ FL 230, 5 MIN LATER RECORDS TO 14 PSI (RIGHT INDICATED 34 PSI). EICAS MESSAGE LEFT ENGINE BLEED OFF WAS ALSO INTERMITTENT ( FAN AIR VALVE WAS REPLACED DURING C-CHECK FOR RELIABILITY. NEW FAV FAILED DURING TEST FLIGHT, BFS. ORIGINAL FAV INSTALLED BACK ON #1 ENGINE PER AMM 36-11-16/401. ASM CHECK CARRIED OUT WITH NO DEFECTS NOTED. )
